Advanced Search
MyIDEAS: Login to save this article or follow this journal

On the Nonexistence of Pareto Superior Outlay Schedules

Contents:

Author Info

  • Janusz A. Ordover
  • John C. Panzar
Registered author(s):

    Abstract

    Willig demonstrated that in a model in which user demands are independent, a uniform price greater than marginal cost can be Pareto dominated by a nonlinear outlay schedule. However, when users are firms of different sizes which compete in final product markets, their demands must be interrelated. In such cases it may be impossible to achieve any such Pareto improvement.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://links.jstor.org/sici?sici=0361-915X%28198021%2911%3A1%3C351%3AOTNOPS%3E2.0.CO%3B2-%23&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by The RAND Corporation in its journal Bell Journal of Economics.

    Volume (Year): 11 (1980)
    Issue (Month): 1 (Spring)
    Pages: 351-354

    as in new window
    Handle: RePEc:rje:bellje:v:11:y:1980:i:spring:p:351-354

    Contact details of provider:
    Web page: http://www.rje.org

    Order Information:
    Web: https://editorialexpress.com/cgi-bin/rje_online.cgi

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Jean-Paul Chavas & Walter Briec, 2012. "On economic efficiency under non-convexity," Economic Theory, Springer, vol. 50(3), pages 671-701, August.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:rje:bellje:v:11:y:1980:i:spring:p:351-354. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.